DBLP BibTeX Record 'journals/tit/Navarro-MorenoRO01'

@article{DBLP:journals/tit/Navarro-MorenoRO01,
  author    = {Jes{\'u}s Navarro-Moreno and
               Juan Carlos Ruiz-Molina and
               Antonia Oya},
  title     = {An approximate solution to the simultaneous diagonalization
               of two covariance kernels: Applications to second-order
               stochastic processes},
  journal   = {IEEE Transactions on Information Theory},
  volume    = {47},
  number    = {6},
  year      = {2001},
  pages     = {2649-2659},
  ee        = {http://dx.doi.org/10.1109/18.945284},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}